Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 22(2); May 2015
1.
BOUNDEDNESS IN THE FUNCTIONAL NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS

GOO, YOON HOE;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 101-112
2.
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD OF QUASI-CONSTANT CURVATURE

JIN, DAE HO;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 113-125
3.
EMPLOYING COMMON LIMIT RANGE PROPERTY WITH VARIANTS OF R-WEAKLY COMMUTING MAPPINGS IN METRIC SPACES

CHAUHAN, SUNNY;VUJAKOVIC, JELENA;HAQ, SHAMSUL;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 127-138
4.
A NOTE ON CONNECTEDNESS IM KLEINEN IN C(X)

BAIK, BONG SHIN;RHEE, CHOON JAI;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 139-144
5.
h-STABILITY AND BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS

GOO, YOON HOE;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 145-158
6.
A FAST AND ROBUST NUMERICAL METHOD FOR OPTION PRICES AND GREEKS IN A JUMP-DIFFUSION MODEL

JEONG, DARAE;KIM, YOUNG ROCK;LEE, SEUNGGYU;CHOI, YONGHO;LEE, WOONG-KI;SHIN, JAE-MAN;AN, HYO-RIM;HWANG, HYEONGSEOK;KIM, HJUNSEOK;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 159-168
7.
CARATHÉODORY'S INEQUALITY ON THE BOUNDARY

NAFI ORNEK, BULENT;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 169-178
8.
A FUNCTIONAL APPROACH TO d-ALGEBRAS

SO, KEUM SOOK;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 179-184
9.
STRONG CONVERGENCE IN NOOR-TYPE ITERATIVE SCHEMES IN CONVEX CONE METRIC SPACES

LEE, BYUNG-SOO;
The Pure and Applied Mathematics, vol. 22, iss. 2, 2015, pp. 185-197